# SDR UIEA2010080900148

- Difficulty date: August 9, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 12,775 hours, 20,731 cycles
- Engine: Ge CF650*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 1411715
- Condition: Broken
- Location: Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BODY GEAR UNLOCKED LIGHT ILLUMINATED IN BOTH PRIMARY AND ALTERNATE POSITIONS WHEN LINED UP FOR TAKEOFF  (FOUND RT BODY GEAR STEERING ACTUATOR BROKEN. R & R BODY GEAR STEERING ACTUATOR IAW MM 32-53-11, OPS CHECK OK)
